# SDR SWAA2015011235692

- Difficulty date: January 8, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 53,466 hours, 31,002 cycles
- System (JASC): 2565 · Escape Slide
- Part: Liner
- Part number: 63550
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LINER LOOSE.  REINSTALLED SLIDE IAW MT.
